# SDR IPXA2023070793613

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 73,141 hours, 14,838 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NACOCKPIT CABIN DOOR WILL NOT STAY OPEN FOR TAKEOFF OR LANDING.REMOVED AND REPLACED RETAINER ASSY OP CHECK GOOD IAW MD11 AMM 52-54-01.
